Jump to content

seekingadvice

Member Since 21 Dec 2012
Offline Last Active Jun 30 2014 09:24 AM

Topics I've Started

Red Scarring From Cyst

26 May 2014 - 08:11 PM

So just about a year ago I was on accutane, overall it did reduce my acne a lot but I'm left with two pieces of scarring from where I had cysts whilst taking the medication!

There's one above my eyebrow which is the main annoyance! It hasn't come up as a cyst for about 8 months now but it's still red! Seriously my self confidence has been shattered because of this! I've been told to wait but it hasn't reduced in colour, I think I'm leaning towards potential surgery and risk having a white line from that instead of a clear red mark with a circle from where I've had it injected!

Does anyone have any thoughts on what they think would be best or from previous experience what they've encountered?

Considering Surgery For A Cyst

26 September 2013 - 08:48 PM

I was on accutane and it worked on the whole but during my course I picked up three cysts on my face. One on my cheek seems to have scarred so I'm still waiting if it fully recovers. It's been about 6 months since that one had its second cortisone shot. The one above my eyebrow has had two cortisone shots but it has flared up on occasion so I'm seriously considering getting it surgically removed. It's so depressing when it flares up because I can't even leave my room without being embarrassed, normally I try and cover it with foundation but when it's big you can still see the lump. Does anyone know how bad surgery scars are? Also, does this prevent it from coming back again? It seems to be taking over my life right now and I can't live in fear that it's gonna keep flaring.

Finished Accutane

11 March 2013 - 07:35 AM

I went to my dermatologist today and he told me I didn't need to continue with accutane so ended my course on 5 months. He said it had been successful and my face looks a lot clearer. However, I have two noticeable bumps on my face one on my cheek and the other above my eyebrow. The one on my cheek started as a huge bump which then received two cortisone shots and my dermatologist believes it will proceed to reduce in its appearance on its own. Has anyone had a similar experience, playing the waiting game? I'm just concerned that it won't look any better and I'm going to continue to lose self confidence. Thanks rolleyes.gif


Roaccutane Possibly Causing Cysts.

21 December 2012 - 07:11 PM

I'm a new member but this site looked pretty good for finding results. Basically I've gone into my third month on roaccutane and I've had about 5 cysts on my face, ranging in size, approximately for about 6 weeks now. My skin wasn't that bad before, I went to the dermatologist about my eczema but he wanted to talk about my acne too. I suppose going out the night before made my skin worse so he might have thought it was a good idea to put me on roaccutane. Anyway, does anyone know if roaccutane will help cystic acne? I've had a steroid shot which has produced results but I'm worried these bumps aren't gonna go down much more and I'll be scarred for life. Any help will be greatly appreciated.